MathSciNet Relay Station
MathSciNet bibliographic data
MR2273533 (2008a:54048) 54H25 (47H10)
Leustean, L. A quadratic rate of asymptotic regularity for CAT(0)-spaces. J. Math. Anal. Appl. 325 (2007), no. 1, 386–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement